# SDR ASOA200801584

- Difficulty date: November 30, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 13,245 hours, 11,230 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL MSG ON EICAS AT 200 KAS FLAPS INDICATING 0.  EN ROUTE TO CID A/C DIVERTED TO MLI DUE TO MTC, EMERGENCY DECLARED.
